Publications with T. Eisworth

All publications by Todd Eisworth and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:535 Eisworth, T., & Shelah, S. (2005). Successors of singular cardinals and coloring theorems. I. Arch. Math. Logic, 44(5), 597–618. arXiv: math/9808138 DOI: 10.1007/s00153-004-0258-7 MR: 2210148
Sh:690 Eisworth, T., Nyikos, P. J., & Shelah, S. (2003). Gently killing S-spaces. Israel J. Math., 136, 189–220. arXiv: math/9812133 DOI: 10.1007/BF02807198 MR: 1998110
Sh:819 Eisworth, T., & Shelah, S. (2009). Successors of singular cardinals and coloring theorems. II. J. Symbolic Logic, 74(4), 1287–1309. arXiv: 0806.0031 DOI: 10.2178/jsl/1254748692 MR: 2583821